American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55N91) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Christopher Allday, Matthias Franz and Volker Puppe. Equivariant cohomology, syzygies and orbit structure. Trans. Amer. Math. Soc. 366 (2014) 6567-6589.
Abstract, references, and article information   
View Article: PDF

[2] Rebecca Lynn. A degree formula for equivariant cohomology. Trans. Amer. Math. Soc. 366 (2014) 309-339.
Abstract, references, and article information   
View Article: PDF

[3] Alexander D. Rahm. The homological torsion of PSL$_2$ of the imaginary quadratic integers. Trans. Amer. Math. Soc. 365 (2013) 1603-1635.
Abstract, references, and article information   
View Article: PDF

[4] Edward Becerra and Bernardo Uribe. Stringy product on twisted orbifold K-theory for abelian quotients. Trans. Amer. Math. Soc. 361 (2009) 5781-5803. MR 2529914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bernhard Hanke and Volker Puppe. Equivariant Gysin maps and pulling back fixed points. Trans. Amer. Math. Soc. 358 (2006) 687-702. MR 2177036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Steven Lillywhite. Formality in an equivariant setting. Trans. Amer. Math. Soc. 355 (2003) 2771-2793. MR 1975399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Patrick Brosnan. Steenrod operations in Chow theory. Trans. Amer. Math. Soc. 355 (2003) 1869-1903. MR 1953530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Christopher Allday, Volker Hauschild and Volker Puppe. A non-fixed point theorem for Hamiltonian lie group actions. Trans. Amer. Math. Soc. 354 (2002) 2971-2982. MR 1895212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Matthew Ando. Power operations in elliptic cohomology and representations of loop groups. Trans. Amer. Math. Soc. 352 (2000) 5619-5666. MR 1637129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Igor Kriz. A correction to ``Equivariant cohomology and lower bounds for chromatic numbers''. Trans. Amer. Math. Soc. 352 (2000) 1951-1952. MR 1665335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Norihiko Minami. Hecke algebras and cohomotopical Mackey functors. Trans. Amer. Math. Soc. 351 (1999) 4481-4513. MR 1487626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Christopher Allday. Cyclic Sullivan-de Rham forms . Trans. Amer. Math. Soc. 347 (1995) 3971-3982. MR 1316843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lisbeth Fajstrup. Tate cohomology of periodic $K$-theory with reality is trivial . Trans. Amer. Math. Soc. 347 (1995) 1841-1846. MR 1273490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yimin Yang. On the coefficient groups of equivariant $K$-theory . Trans. Amer. Math. Soc. 347 (1995) 77-98. MR 1257645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Judith H. Silverman. Subgroup conditions for groups acting freely on products of spheres . Trans. Amer. Math. Soc. 334 (1992) 153-181. MR 1100700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Steven R. Costenoble and Stefan Waner. Generalized Toda brackets and equivariant Moore spectra . Trans. Amer. Math. Soc. 333 (1992) 849-863. MR 1089417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Igor Kříž. Equivariant cohomology and lower bounds for chromatic numbers . Trans. Amer. Math. Soc. 333 (1992) 567-577. MR 1081939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] L. Gaunce Lewis. The equivariant Hurewicz map . Trans. Amer. Math. Soc. 329 (1992) 433-472. MR 1049614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Carlos Prieto and Hanno Ulrich. Equivariant fixed point index and fixed point transfer in nonzero dimensions . Trans. Amer. Math. Soc. 328 (1991) 731-745. MR 1062875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Steven R. Costenoble and Stefan Waner. Fixed set systems of equivariant infinite loop spaces . Trans. Amer. Math. Soc. 326 (1991) 485-505. MR 1012523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. D. S. Jones and S. B. Petrack. The fixed point theorem in equivariant cohomology . Trans. Amer. Math. Soc. 322 (1990) 35-49. MR 1010411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Norio Iwase. A continuous localization and completion . Trans. Amer. Math. Soc. 320 (1990) 77-90. MR 1031978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] N. Yagita. Equivariant BP-cohomology for finite groups . Trans. Amer. Math. Soc. 317 (1990) 485-499. MR 1002925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. Duflot. Erratum to: ``Localization of equivariant cohomology rings'' . Trans. Amer. Math. Soc. 290 (1985) 857-858. MR 792834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. Duflot. Localization of equivariant cohomology rings . Trans. Amer. Math. Soc. 284 (1984) 91-105. MR 742413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1